# SDR SWAA2024101441223

- Difficulty date: September 24, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 45,192 hours, 27,687 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON R1 DOOR STUB FRAME BS 291.5 + 7.5; WL266.5; L: 0.6' MARKED<[01] VERIFIED RII ITEMS COMPLETE;[02] REMOVED DAMAGED STUB FRAME AND INSTALLED NEW STUB FRAME ON R1 DOOR B 291.5 + 7.5; WL266.5 I.A.W. SRM 51-40-02-0G-0; DWG# 141A8370 REV. D;[03] TASK COMPLETE
